| Model Number |
1128-001101-01 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/16/2026
Type of Reportable Event
Death
Event or Problem Description
Complainant alleged while attempting to treat a 48-year-old male patient, the device inappropriately shut down.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that the patient subsequently expired.This is the second of a similar report.The first reported on medwatch 1220908-2026-03024.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.